# SDR QXEA200700452

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,129 hours, 14,107 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0118
- Condition: Malfunctioned
- Location: Bleed Temp
- Part time: 5,746 hours, 6,341 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2392: NR 2 BLEED HOT CAUTION ILLUMINATED ON TAXI OUT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BLEED OVER TEMP SWITCH IAW AMM TASK 36-11-16-000-801 AND 36-11-16-400-801.  RBLD TMP SW FAULT CLEARED.  CAUTION LIGHT CLEARED.  BLEED AIR SYSTEM OPS CHECK GOOD IAW AMM TASK 36-11-00-710-802.
